Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had discontinued Depo Provera shots

I have had 1 depo jab and was due my next on the 29th september.I have had no period or period pains,but i keep feeling sick all the time.I dont actually be sick just heaving all the time.My partner and I have been trying for a baby and have now done 4 tests all negative.Is this just the depo making me feel sick?how long should it take for the depo to fully come out of my system and will it be less time as I only had 1 jab?any help much appreciated..thank-you...
Sat, 5 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi lisa ;
Depo is a shot used for contraception .The action of one shot lasts for about 3 months after that it will go away.Till the action of Depo is present you will not become pregnant.So wait for 3 months to finish the effect of Depo then you can try for pregnancy.The sick feeling may be due to hormonal effect ;it will go away soon then don't take another shot as you want to have a baby.
thanks
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

What is the depo injection you are taking? Because depo injection are usually given for contraception. Hence I would require a bit more clarity in your question.

Homeopath Dr. Krupali Devkar's  Response
hello dear, if u r planning for a baby, kindly avoid any kind of contraception.Depot efects will wane in around 2 to 3 months.The sick feeling is because of hormones in the shot.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hey! 2 weeks ago i recieved my first depo provera shot... since i got the shot i have had a low grade fever ranginf from 99.3 to 99.7.. i feel wiped out and sick constantly sweating and shakey is this normal? i am schedualed for a laparoscopy in 10 days for possible endometriosis. should i mention to my doctor that i have been feeling this way?is it normal?

doctor1 MD

Hi, I have been on the depo provera shot for the past 7 years. I had been experiencing some hot/cold feelings and asked a doctor if i could be going through menopause. he said that I would not go through menopause while I was on the depo shot. So I just wanted to confirm this is true and if it is will I go through menopause when I come off the shot which I may not do for a few more years? Thanks

doctor1 MD

I received my first Depo Provera shot in the middle of January of this year. It s been a little over 4 months since then, and I ve decided to discontinue my shots due to terrible side affects. One of those side affects is consistent and horrible acne on my face and back. Over the past few months, my back acne has gotten better, but in return, my face has gotten worse. What do I do? How long do I have to wait until my skin goes back to normal?

Recent questions on  Provera

doctor1 MD

On march 28th I started bleeding april 1st I misscarried, april 11th I was given a depo provera shot, my bleeding from the misscarriage had not stopped, june 1st I was still clotting heavy, bleeding heavy, they put me on estrogen for 3 weeks n it slowed down the bleeding, now I m on the patch still bleeding lil more then spotting but I just clotted a small clot but it had white tissue in it, a piece felt hard, I was curious n checked it... also cause the dr always asks if I know what s in it? Should I be worried? Also I did not have a dnc. Should I have? I m supposed 2 get a period next week but I haven t stopped bleeding, this jus happened tonight so I have some cramps n bloating... the clot scared me. Please help thank you

doctor1 MD

My stomach has been hurting off and on for the last week and today my ribs have been hurting really bad along with my off and on stomach issues. What could it e and how can I stop it? I did start getting a depo shot for birth control about a month ago.

doctor1 MD

hi, this may seem odd and I m somewhat embarressed by this, however: I m taking depo provera and i was wondering if due to my also having IBS it might be aiding in making me feel bad. I bleed after sex, there s alot of blood in my stool, I have much more acne and haven t been able to see a weight change after gaining 20 lbs during a job with constant activity when i started eating better as well and my breast are insanely tender...

doctor1 MD

Yes. My obviously gave me a provera shot. I have been bleeding 19 day and in the emergency room 3 times in 5 days with debilitating pain in abdomen 5 day of excessive lifestyle altering bleeding, hemoglobin drop from 12 to 9.5 with weakness confusion. The ob/gun says previous test on uterus (fibroid tumor causing excess bleeding 3 days b/for shot) says the bleeding is not indicated. He sent me to my Gastrointestinal doctor (I Have IRRITABLE BOWEL SYNDROME). I am now scheduled for an endoscopy., but I believe that the provera does not agree with my uterus. What do you think

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...